Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 598357, 11 pages
Research Article

Robust Stability and Stabilization for Singular Time-Delay Systems with Linear Fractional Uncertainties: A Strict LMI Approach

1College of Automation, Nanjing University of Posts and Telecommunications, Nanjing 210023, China
2Key Laboratory of Measurement and Control of Complex Systems of Engineering, Ministry of Education, Southeast University, Nanjing 210096, China

Received 21 August 2013; Accepted 24 September 2013

Academic Editor: Tao Li

Copyright © 2013 Jinxing Lin and Lina Rong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yuanchun Ding, Falu Weng, Ji Ge, Qi Liang, and Xueyi Zhi, “Novel Stabilization Conditions for Uncertain Singular Systems with Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Yukang Cui, James Lam, Zhiguang Feng, and Jun Shen, “Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems,” International Journal of Systems Science, pp. 1–10, 2015. View at Publisher · View at Google Scholar